Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fusion systems on maximal class $3$-groups of rank two revisited


Authors: Chris Parker and Jason Semeraro
Journal: Proc. Amer. Math. Soc. 147 (2019), 3773-3786
MSC (2010): Primary 20D20, 20D05
DOI: https://doi.org/10.1090/proc/14552
Published electronically: June 14, 2019
MathSciNet review: 3993770
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We complete the determination of saturated fusion systems on maximal class $3$-groups of rank two.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20D20, 20D05

Retrieve articles in all journals with MSC (2010): 20D20, 20D05


Additional Information

Chris Parker
Affiliation: School of Mathematics, University of Birmingham, Edgbaston, Birmingham B15 2TT, United Kingdom
MR Author ID: 315689
Email: c.w.parker@bham.ac.uk

Jason Semeraro
Affiliation: Heilbronn Institute for Mathematical Research, Department of Mathematics, University of Leicester, United Kingdom
MR Author ID: 1048702
ORCID: 0000-0003-0867-6278
Email: jpgs1@leicester.ac.uk

Received by editor(s): October 7, 2018
Received by editor(s) in revised form: January 13, 2019
Published electronically: June 14, 2019
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2019 American Mathematical Society